# SDR DALA2024040804184

- Difficulty date: April 8, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- Aircraft time: 53,457 hours, 38,616 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Wrong Part
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PASSENGER EXIT SIGN IS MISSING THE WORD "EXIT". MISSING FROM LIGHT NEAREST CLOSET. MAINTENANCE FOUND THAT THE SIGN HAD BEEN INSTALLED BACKWARDS. ADJUSTED FWD CABIN EXIT SIGN PER B717 AMM 33-51. (LP #4601783)
